Your Health. Your Family. Your Choice.
Administered by: Private Purchased by: Private
Life Threatening? No
Write-up: Information has been received from a registered nurse concerning a 24 year old female student (weight 113) who on 19-MAR-2007 was vaccinated with the first dose of Gardasil, IM in the left deltoid (Lot number 657006/0188U). Concomitant medication was not reported. On 19-MAR-2007 in the evening, the patient developed a rash on her neck and abdomen. There was not reaction at the injection site. The patient was treated with Benadryl. Subsequently on 30-MAR-2007, the patient recovered from a rash on her neck and abdomen. Follow-up from a dermatologist indicated that the patient had a medical history of laser treatment to the cervix and was on birth control pill concomitantly. The patient was seen in the office on 02-APR-2007 with multiforme rash of the torso and neck. The dermatologist reported that the patient indicated that the rash began the evening that the patient was vaccinated. The rash started 2 weeks before it was assessed by the dermatologist. The physician reported that the patient was treated with oral steroids to prevent serious criteria. The patient has recovered. The dermatologist reported that the multiforme rash was an other important medical event. Additional information is not expected.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166